Your browser doesn't support javascript.
A Biblioteca Cochrane foi excluída da BVS por decisão da Wiley de não renovação da licença de uso com a BIREME. Saiba mais.

BVS Odontologia

Informação e Conhecimento para a Saúde

Home > Pesquisa > ()
Imprimir Exportar

Formato de exportação:

Exportar

Email
Adicionar mais destinatários
| |

Association between ingestion of nonsteroidal anti-inflammatory drugs and the emergence of aphthous-like ulcers.

Hasan, AbdulAziz A; Ciancio, Sebastian.
J Int Acad Periodontol; 11(1): 155-9, 2009 Jan.
Artigo em Inglês | MEDLINE | ID: mdl-19192579

OBJECTIVE:

To determine the relationship between aphthous-like ulcers and the ingestion of non-steroidal anti-inflammatory drugs.

METHODS:

A total of 150 subjects were included in this study. The study group consisted of 75 subjects who presented with clinical signs of aphthous-like ulcers. The control group consisted of 75 subjects with no clinical signs or history of oral ulcers. All subjects were clinically examined and received a questionnaire which included a history of non-steroidal anti-inflammatory drugs intake.

RESULTS:

The results of this study demonstrated a possible relationship between aphthous-like ulcers and non-steroidal anti-inflammatory drugs intake. There was a statistically significant increase in the prevalence of the ulcers in subjects taking NSAIDs (p <0.0001). CLINICAL

SIGNIFICANCE:

Physicians and dentists may need to investigate the use of non-steroidal anti-inflammatory drugs with patients diagnosed with aphthous-like ulcers and may require them to reduce or stop the use of these medications or change them to other types of medications, especially when other contributing factors are eliminated.